MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE® TENDON COMPRESSION BRIDGE KIT; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE® TENDON COMPRESSION BRIDGE KIT; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number AR-7297
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported through the clindex system that the patient experienced an adverse event.Additional information provided 11/08/2021: on (b)(6) 2021, it was reported the scab fell off the incision.(2cm x 3 cm wound, approximately 1/4 inch in depth).A wound culture was sent (negative).Patient was advised to have daily wound dressing changes by home health.Patient returned to clinic on (b)(6) 2021 for a recheck, and wound was opened (8-10cm, depth 1cm).Patient was advised to continue wound care.On (b)(6) 2021 patient returned for an office visit, and the wound was (12cm x 2 cm x 1.5cm), and planned for surgical debridement.On (b)(6) 2021 patient was admitted for surgical debridement.Wound was (16cm x 7 cm x 3cm), and a wound vac was placed.A wound culture sent- (b)(6), and still considered to be superficial.On (b)(6) 2021 the wound culture result was (b)(6), and the patient was seen in office on (b)(6) 2021 with hh to do daily dressing changes.On (b)(6) 2021 patient was taken to the or for debridement.During this procedure the surgeon debrided down to sternum and the fibertapes were removed.The patient is considered to have a deep wound infection, and is greater than 30 days post-op.Patient was discharged with wound vac and hh.Additional information provided 11/12/2021: ar-7297, lot: 12116522 was explanted from the patient on (b)(6) 2021.Device will not be returned.

Brand Name
FIBERTAPE® TENDON COMPRESSION BRIDGE KIT
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12896308
Report Number1220246-2021-04010
Device Sequence Number14428141
Product Code GAT
UDI-Device Identifier00888867289086
UDI-Public00888867289086
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-7297
Device Catalogue NumberAR-7297
Device Lot Number12116522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown